# SDR DL72W980555

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CK .25 IN CRACK AT LIGHTENING HOLE VERTICAL WEB STA 1233R IN 48 SECTION.  ROUTED OUT DAMAGED AREA PER MM 53-11-0.
